Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 12, 2015, 9:43 PM EDT for Berkshire County, Massachusetts. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 9:43 PM EDT (01:43 UTC)
- Expired
- Jun 12, 2015, 10:28 PM EDT
- In force
- 45 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Berkshire County, MA
The radar
The Albany radar (KENX), 85 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:45 PM EDT | TSTM WND DMG | Adams, MA | TREE DOWN ON COMMERCIAL ST NEAR ALS TOWING/SERVICE CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:07 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
103
WUUS51 KALY 130143
SVRALY
MAC003-130245-
/O.NEW.KALY.SV.W.0034.150613T0143Z-150613T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
943 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 1045 PM EDT
* AT 942 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
ASHFORD...OR 9 MILES SOUTHWEST OF NORTH ADAMS...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CHESHIRE AROUND 955 PM EDT.
ADAMS AROUND 1000 PM EDT.
FLORIDA AND SAVOY AROUND 1010 PM EDT.
PLAINFIELD AROUND 1025 PM EDT.
CUMMINGTON AROUND 1030 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CHESHIRE
HARBOR...SWEETS CORNER...STEELES CORNERS...RUSEK WHIPPLE SQUARE...
WHITCOMB SUMMIT...LITTLE EGYPT...HOOSAC TUNNEL...DRURY...MAPLE GROVE
AND ZYLONITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR WESTERN
MASSACHUSETTS AND EAST CENTRAL NEW YORK.
LAT...LON 4255 7298 4253 7297 4249 7298 4255 7334
4269 7328 4270 7295 4269 7295 4269 7298
4266 7298 4267 7296
TIME...MOT...LOC 0142Z 275DEG 23KT 4260 7326
HAIL...1.00IN
WIND...60MPH
$$
GJM/JPV1 follow-up statement
287
WWUS51 KALY 130228
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1028 PM EDT FRI JUN 12 2015
MAC003-130237-
/O.CAN.KALY.SV.W.0034.000000T0000Z-150613T0245Z/
BERKSHIRE MA-
1028 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERKSHIRE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR WESTERN
MASSACHUSETTS AND EAST CENTRAL NEW YORK.
LAT...LON 4255 7298 4253 7297 4249 7298 4255 7334
4269 7328 4270 7295 4269 7295 4269 7298
4266 7298 4267 7296
TIME...MOT...LOC 0226Z 275DEG 23KT 4257 7287
$$
TAW/GJMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:50 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 12, 7:50 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 750 PM EDT FRI JUN 12 2015 .SYNOPSIS... A WAVE OF LOW PRESSURE WILL MOVE ALONG A WARM FRONT ACROSS THE REGION TRIGGERING SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE DRAGGED ACROSS THE REGION...AND A COOLER MORE SEASONABLE AND LESS HUMID AIRMASS WILL BE USHERED BACK IN. HIGHER PRESSURE WILL BUILD IN ON SATURDAY...AND THE HIGH SHOULD DOMINATE OUR WEATHER INTO SUNDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... BERKSHIRE COUNTY AND SOUTHERN VERMONT HAVE BEEN ADDED TO TORNADO WATCH 292 IN EFFECT UNTIL 11 PM EDT THIS EVENING. EAST CENTRAL NEW YORK REMAINS IN THE WATCH. NORTHWESTERN CONNECTICUT REMAINS UNDER THE MARGINAL RISK FOR SEVERE WEATHER. THE WARM FRONT HAS STALLED IN THE VICINITY OF INTERSTATE 90. SUPERCELLS ARE MOVING ALONG FRONTAL BOUNDARY DOWN MOHAWK VALLEY INTO THE CAPITAL DISTRICT. NUMEROUS WARNINGS HAVE BEEN ISSUED. HAVE UPDATED FORECAST FOR THE EXPANSION OF THE TORNADO WATCH AND TO BETTER REFLECT CHANCES FOR STORMS THROUGH TONIGHT. A WARM FRONT IS LOCATED ACROSS THE REGION GENERALLY ALONG INTERSTATE 90. THE AIRMASS TO THE SOUTH OF THE BOUNDARY IS VERY UNSTABLE. SPC MESOANALYSIS HAS 40 TO 60 KNOTS OF 0-6 KM BULK SHEAR ACROSS THE FORECAST AREA. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SUPERCELLS IN THE VICINITY OF THE BOUNDARY WITH LOW LEVEL TURNING OF THE WINDS. THE WINDS HAVE SOUTHEAST AT 1000 FEET SHIFTING TO THE SOUTHWEST BY 4000 FEET. AN AREA OF LOW PRESSURE AND MID LEVEL SHORT WAVE TROUGH WHICH ARE MOVING ALONG THE BOUNDARY AND WITH ITS PASSAGE DRAG A COLD FRONT ACROSS THE REGION. THERE IS A LINE OF CONVECTION OCCURRING AHEAD AND ALONG THE COLD FRONT WITH DISCRETE CELLS MAINLY IN THE WARM SECTOR ACROSS CENTRAL AND EASTERN NEW YORK. THE AREA WILL REMAIN UNDER THE THREAT FOR SEVERE WEATHER UNTIL THE LOW AND COLD FRONT PASSAGE THROUGH LATE THIS EVENING. WITH PRECIPITABLE WATER VALUES FORECAST TO RISE UP TO AROUND 2 INCHES HAVE MENTION OF HEAVY RAINFALL IN FORECAST AND THREAT URBAN...LOW LYING AND POOR DRAINAGE FLOODING AND ISOLATED FLASH FLOODING CANNOT BE RULED OUT IN OUR HAZARDOUS WEATHER OUTLOOK FOR THE ENTIRE FORECAST AREA. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... A COOLER AND MORE SEASONABLE AIRMASS WILL BE USHERED BACK INTO THE REGION IN THE WAKE OF THE COLD FRONT. HIGHER PRESSURE WILL BUILD IN AT THE SURFACE AND ALOFT. INCREASING SUNSHINE AS THE DAY PROGRESSES. THE COOL FRONT WILL SETTLED TO OUR SOUTH AND STALL. THE RIDGING OVER THE REGION WILL WEAKEN ON SUNDAY ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. SUNDAY SHOULD FEATURE FAIR WEATHER. THE STALLED BOUNDARY WILL BEGIN TO LIFT BACK NORTH AS A WARM FRONT SUNDAY NIGHT AND MONDAY RETURNING CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE REGION. DESPITE SOME DIFFERENCES IN THE GUIDANCE THERE IS AGREEMENT FOR A WET DAY MONDAY SO HAVE LIKELY POPS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A RATHER FAST MOVING WEATHER PATTERN AS A NEAR ZONAL FLOW IS EXPECTED ALONG THE NORTHERN CONUS AS THE SUBTROPICAL RIDGE ATTEMPTS TO BUILD WESTWARD AND NORTHWARD THROUGH NEXT WEEK. THIS WILL ALLOW FOR SUBTLE KEY SHORT WAVES TO EVOLVE AND THE FRONTAL OSCILLATIONS WILL BRING ABOUT THE CHANCE FOR SOME CONVECTION INTO THE MID-LATE WEEK PERIOD. WE BEGIN THE LONG TERM FORECAST PERIOD WITH A DEPARTING FRONTAL SYSTEM TO OUR SOUTH AND EAST WITH RESIDUAL SHOWERS AND THUNDERSTORMS. THEN CONFIDENCE IS INCREASING THAT THE 1020-1025MB SURFACE HIGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES REGION AND INTO NEW ENGLAND THROUGH WEDNESDAY. THEREAFTER...WEDNESDAY NIGHT INTO THURSDAY A PV ANOMALY COMING ASHORE ACROSS WEST COAST BECOMES EMBEDDED WITHIN THE STRENGTHEN FLOW ACROSS THE NORTHERN CONUS. MEANWHILE...THE SUBTROPICAL RIDGE ATTEMPTS ONCE AGAIN TO BUILD WESTWARD WHICH ASSISTS WITH TAPPING INTO THE SUBTROPICAL MOISTURE AND BRINGS ABOUT ANOTHER SURGE OF MOISTURE ADVECTION. THERE ARE SOME DIFFERENCES WITHIN THE GLOBAL MODELS IN TIMING AND POSITION AS WE WILL LEAVE CHANCE POPS INTO THE GRIDS AT THIS TIME. TEMPERATURES WILL AVERAGE NEAR TO ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... THE WARM FRONT HAS STALLED ACROSS THE LOCAL AREA IN THE VICINITY OF INTERSTATE 90. SUPERCELLS ARE MOVING ALONG FRONTAL BOUNDARY DOWN MOHAWK VALLEY INTO THE CAPITAL DISTRICT. NUMEROUS WARNINGS HAVE BEEN ISSUED. A WAVE OF LOW IS MOVING ALONG BOUNDARY AND WILL SWEEP THE SYSTEM'S COLD FRONT ACROSS THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE LOCAL AREA UNTIL THE COLD FRONT MOVES THROUGH LATER THIS EVENING. MVFR CONDITIONS WITH BRIEF IFR CONDITIONS WILL OCCUR WITH THE STORMS AND WINDS WILL BE LOCALLY GUSTY. HAVE ADDRESSED THIS WITH TEMPO GROUP IN THE TAFS. CHANCES FOR THUNDER WILL DECREASE AFTER 03Z SATURDAY...WITH LINGERING SHOWERS. DO EXPECT A PERIOD OF MVFR CLOUDS OVERNIGHT. CLEARING WILL OCCUR EARLY SATURDAY MORNING WITH CLEAR SKIES FOR MUCH OF THE DAY AS RIDGING BUILDS IN AT THE SURFACE AND ALOFT. WINDS WILL SHIFT TO THE WEST WITH PASSAGE OF COLD FRONT AND SHIFT OUTLOOK... SAT NIGHT-SUN: NO OPERATIONAL IMPACT. NO SIG WX. SUN NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. MON: HIGH OPERATIONAL IMPACT. LIKELY SHRA...TSRA. MON NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. TUE: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. TUE NIGHT-WED: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... A WAVE OF LOW PRESSURE WILL MOVE ALONG A WARM FRONT ACROSS THE REGION TRIGGERING SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE DRAGGED ACROSS THE REGION...AND A COOLER MORE SEASONABLE AND LESS HUMID AIRMASS WILL BE USHERED BACK IN. HIGHER PRESSURE WILL BUILD IN ON SATURDAY...AND THE HIGH SHOULD DOMINATE OUR WEATHER INTO SUNDAY. ANOTHER LOW PRESSURE SYSTEM WILL IMPACT THE REGION LATE IN THE WEEKEND INTO EARLY NEXT WEEK BRINGING MORE SHOWERS AND THUNDERSTORMS TO THE AREA. && .HYDROLOGY... TO THE SOUTH OF THE WARM FRONT ACROSS REGION WE HAVE A HOT AND HUMID AIRMASS. A WAVE OF LOW PRESSURE WILL MOVE ALONG THIS BOUNDARY. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE DRAGGED ACROSS THE REGION. PRECIPITABLE WATER VALUES WILL RISE AS THE LOW GETS CLOSER. TO THE NORTH OF THE BOUNDARY AND LOW EXPECT A WIDESPREAD RAINFALL OF 1/2 TO AN INCH. IN THE UNSTABLE AIRMASS TO THE SOUTH PRECIPITABLE WATER VALUES ARE MODELED TO RISE TO AROUND 2 2 INCHES SO STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH COULD LEAD TO URBAN...LOW LYING AND POOR DRAINAGE FLOODING AND ISOLATED FLASH FLOODING CANNOT BE RULED OUT. HAVE THIS HIGHLIGHTED IN OUR HAZARDOUS WEATHER OUTLOOK. FAIR WEATHER WILL RETURN FOR MUCH OF THE WEEKEND. ANOTHER LOW PRESSURE SYSTEM WILL IMPACT THE REGION LATE IN THE WEEKEND INTO EARLY NEXT WEEK. HEAVY RAINFALL WILL BE POSSIBLE AS PRECIPITABLE WATER VALUES ONCE AGAIN RISE TO 1 1/2 TO 2 INCHES. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...BGM AVIATION...IAA/JPV FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Jun 12, 9:37 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 937 PM EDT FRI JUN 12 2015 MAZ001-025-NYZ051>054-058>061-063>066-VTZ013>015-131100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 937 PM EDT FRI JUN 12 2015 ...TORNADO WATCH 292 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND IN EAST CENTRAL NEW YORK ALBANY...RENSSELAER...GREENE... ULSTER...COLUMBIA AND DUTCHESS COUNTIES. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS CHANCE OF THUNDERSTORMS MONDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS ACTIVE. CTZ001-013-NYZ032-033-038>043-047>050-082>084-131100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON- 937 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND IN EAST CENTRAL NEW YORK HERKIMER...HAMILTON...WARREN...WASHINGTON ...FULTON...MONTGOMERY...SARATOGA...SCHENECTADY AND SCHOHARIE COUNTIES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS CHANCE OF THUNDERSTORMS MONDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 12, 8:38 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
838 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG RANDALL 42.91N 74.44W
06/12/2015 MONTGOMERY NY TRAINED SPOTTER
TREE DOWN ON ROUTE 5S BY THE INTERSECTION OF
ARGERSINGER ROAD.
&&
EVENT NUMBER ALY1500099
LFMLocal storm report, Jun 12, 8:47 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
847 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG 1 NE HAWTHORNE HILL 42.81N 73.87W
06/12/2015 SCHENECTADY NY EMERGENCY MNGR
TREES DOWN AND A TREE DOWN ON A HOUSE ON ARDMORE COURT.
&&
EVENT NUMBER ALY1500100
LFMLocal storm report, Jun 12, 8:48 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
848 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG COLONIE 42.73N 73.85W
06/12/2015 ALBANY NY AMATEUR RADIO
TREES AND WIRES DOWN. PEOPLE TRAPPED IN VEHICLE WITH
WIRES ON CAR.
&&
EVENT NUMBER ALY1500101
LFMLocal storm report, Jun 12, 8:49 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
849 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG BOGHT CORNERS 42.78N 73.74W
06/12/2015 ALBANY NY AMATEUR RADIO
TREES AND WIRES DOWN. WIRES ON TOP OF CAR.
&&
EVENT NUMBER ALY1500102
LFMLocal storm report, Jun 12, 8:50 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
850 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND DMG COHOES 42.77N 73.71W
06/12/2015 ALBANY NY AMATEUR RADIO
MULTIPLE TREES AND WIRES DOWN.
&&
EVENT NUMBER ALY1500103
LFMLocal storm report, Jun 12, 9:19 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
919 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG WATERFORD 42.79N 73.68W
06/12/2015 SARATOGA NY PUBLIC
MUTLIPLE TREES UPROOTED.
&&
EVENT NUMBER ALY1500104
LFMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:51 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 54 min |
| Jun 12, 9:50 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 55 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.